Advertisement

Ukrainian Mathematical Journal

, Volume 57, Issue 5, pp 728–737 | Cite as

Jacobi Matrix Pair and Dual Alternative q-Charlier Polynomials

  • N. M. Atakishiyev
  • A. U. Klimyk
Article

Abstract

By using two operators representable by Jacobi matrices, we introduce a family of q-orthogonal polynomials, which turn out to be dual with respect to alternative q-Charlier polynomials. A discrete orthogonality relation and the completeness property for these polynomials are established.

Keywords

Jacobi Matrix Jacobi Matrice Orthogonality Relation Matrix Pair Completeness Property 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

REFERENCES

  1. 1.
    N. I. Akhiezer, The Classical Moment Problem and Some Related Questions in Analysis, Oliver and Boyd, Edinburgh (1965).Google Scholar
  2. 2.
    Yu. M. Berezanskii, Expansions in Eigenfunctions of Self-Adjoint Operators, American Mathematical Society, Providence, RI (1968).Google Scholar
  3. 3.
    B. Simon, “The classical moment problem as a self-adjoint finite difference operator,” Adv. Math., 137, No.1, 82–203 (1998).CrossRefzbMATHMathSciNetGoogle Scholar
  4. 4.
    R. Koekoek and R. F. Swarttouw, The Askey-Scheme of Hypergeometric Orthogonal Polynomials and Its q-Analogue, Delft Univ. Technol., Rept 98-17 (1998), Available from ftp.tudelft.nl.Google Scholar
  5. 5.
    R. Askey and J. A. Wilson, “A set of orthogonal polynomials that generalize the Racah coefficients or 6-j symbols,” SIAM J. Math. Anal., 10, No.5, 1008–1016 (1979).CrossRefMathSciNetGoogle Scholar
  6. 6.
    R. Askey and J. A. Wilson, “Some basic hypergeometric polynomials that generalize Jacobi polynomials,” Mem. AMS, 54, No.319, 1–53 (1985).MathSciNetGoogle Scholar
  7. 7.
    E. Koelink and J. Kustermans, “A locally compact quantum group analogue of the normalizer of SU(1, 1) in SL(2, ℂ),” Commun. Math. Phys., 233, No.2, 231–296 (2003).MathSciNetGoogle Scholar
  8. 8.
    G. E. Andrews, R. Askey, and R. Roy, Special Functions, Cambridge University Press, Cambridge (1999).Google Scholar
  9. 9.
    G. Gasper and M. Rahman, Basic Hypergeometric Functions, Cambridge University Press, Cambridge (1990).Google Scholar
  10. 10.
    P. Terwilliger, “Two linear transformations each tridiagonal with respect to an eigenbasis of the other,” Linear Algebra Its Appl., 330, No.1–3, 149–203 (2001).zbMATHMathSciNetGoogle Scholar
  11. 11.
    C. Berg and J. P. R. Christensen, “Density questions in the classical theory of moments,” Ann. Inst. Fourier, 31, No.3, 99–114 (1981).MathSciNetGoogle Scholar
  12. 12.
    N. Ciccoli, E. Koelink, and T. H. Koornwinder, “q-Laguerre polynomials and big q-Bessel functions and their orthogonality relations,” Meth. Appl. Anal., 6, No.1, 109–127 (1999).MathSciNetGoogle Scholar
  13. 13.
    M. E. H. Ismail, “Orthogonality and completeness of q-Fourier type systems,” Z. Anall. Ihre Anwend., 20, No.3, 761–775 (2001).zbMATHMathSciNetGoogle Scholar
  14. 14.
    M. N. Atakishiyev, N. M. Atakishiyev, and A. U. Klimyk, “Big q-Laguerre and q-Meixner polynomials and representations of the quantum algebra U q(su1, 1),” J. Phys. A: Math. Gen., 36, No.41, 10335–10347 (2003).CrossRefMathSciNetGoogle Scholar
  15. 15.
    N. M. Atakishiyev and A. U. Klimyk, “On q-orthogonal polynomials, dual to little and big q-Jacobi polynomials,” J. Math. Anal. Appl., 294, No.1, 246–257 (2004).CrossRefMathSciNetGoogle Scholar

Copyright information

© Springer Science+Business Media, Inc. 2005

Authors and Affiliations

  • N. M. Atakishiyev
    • 1
  • A. U. Klimyk
    • 2
  1. 1.Instituto de MatematicasUNAMMexico, D.F.Mexico
  2. 2.Institute for Theoretical PhysicsUkrainian Academy of SciencesKyivUkraine

Personalised recommendations